# SDR DALA2017111708263

- Difficulty date: November 16, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 74,250 hours, 16,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1197-1230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 88 BETWEEN BS 1197+88 AND 1230 FOUND CORRODED.  REPAIRED THE SEAT TRACK IAW SRM 53-00-52.
